# SDR DALA1253550645

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 80,139 hours, 35,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED MID CABIN EMERGENCY EXIT SIGN HAS NUMEROUS LAMPS INOPERATIVE.  REPLACED LAMPS,  OPS NORMAL.
